# SDR YENA2024122001569

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 3,473 hours, 645 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 5328351
- Part serial: 3MCAG02095
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#2924, LAX-JFK. (ETOPS)   ENG 1 VIBS AMBER XX INTERMITANT ( ECAM IND-LOWER DISPLAY N2 VIBRATION )2+53 INTO FLT, RCV'D ENG 1 HIGH VIBRATION ECAM,WHILE RUNNING THE QRH,CROSSCHECK OF BOTH ENGINE PARAMETERS & A CFDS INTERROGATION, APPEARS THE FLANG VIB SNSR HAS FAILED. N2 FAILED ONCE(WITH AMBER X'S) & RESET ITSELF. BASED ON QRH GUIDANCE ,  ELECTED TO NOT RETARD THE #1 TL. SATCOM CALL TO MCC TO CONFIRM PROCEDURES/ SUSPICIONS ON SENSOR FAIL & DECISION TO CONTINUE TO DESTINATION. VIBRATIONS WENT FROM .1 TO 12.0 DURATION OF EVALUATION ABOUT 12 MINS; PERFORMED REMOVAL & INSTALLATION OF FORWARD VIBRATION SENSOR 4068KS PER AMM 77-32-21. OPERATIONAL CHECK GOOD, NO FAULTS APPEAR ON ECAM. AIRCRAFT SYSTEM RESPONDS NORMAL
